Effects of drugs (medications) on teeth and gums

Some medications, including prescription ones, can damage your teeth. Medications can cause gum problems such as inflammation, hemorrhage or ulceration. Sick gums can lead to other dental problems, including tooth loss.

Some of these drugs are:

 

Antihistamines: These can cause dry mouth problems and an increased risk of gum problems;

Antihypertensives: may lead to an increased risk of gum problems;

Aspirin: Aspirin chew can directly damage tooth enamel because this drug is extremely acidic. Always take aspirin strictly according to directions. The tablets should be swallowed whole with water, not placed next to a tooth;

Asthma medications: Some asthma medications are very acidic and can dissolve tooth enamel if they are not used regularly for a long period of time;

Chemotherapy drugs: can cause dry mouth and lead to increased risk of gum problems;

Leave your vote

0 points
Upvote Downvote

Total votes: 0

Upvotes: 0

Upvotes percentage: 0.000000%

Downvotes: 0

Downvotes percentage: 0.000000%

This post was created with our nice and easy submission form. Create your post!